# SDR SWIA201743357

- Difficulty date: May 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 37,026 hours, 32,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CARGO FLOOR SSUPPORT HAS CORROSION BETWEEN BS 559+80 TO 589.   REMOVED AND REPLACED THE  FLOOR SUPPORT IAW SRM AND REO.
